# SDR SWIA972137

- Difficulty date: November 26, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 33,981 hours, 41,966 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WHEN SELECTING FLAPS FROM 25 TO 45 SETTING (OUTBOARD).  INSPECTED FLAP AND FOUND DEICE FLUID ON LEFT OUTBOARD AND LEFT INBOARD FLAPS CANNON PLUGS.  CLEANED PLUGS.  RAN FLAPS.  OPS CHECK GOOD AT THIS TIME.
